MAUDE Adverse Event Report: KARL STORZ SE & CO. KG RESECTOSCOPE SHEATH, 26 FR.

KARL STORZ SE & CO. KG RESECTOSCOPE SHEATH, 26 FR.
Model Number 26050SC
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "resectoscopes leaked during procedure, soaking consultant, procedure had to be postponed due to amount of water leaking.

Brand Name
RESECTOSCOPE SHEATH, 26 FR.
Common Device Name
RESECTOSCOPE SHEATH, 26 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
MDR Report Key24624423
Report Number2020550-2026-00589
Device Sequence Number21132466
Product Code HIH
UDI-Device Identifier04048551229941
UDI-Public04048551229941
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
Report Date (Section F) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number26050SC
Device Catalogue Number26050SC
Device Lot NumberPQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/09/2026
Event Location Hospital
Date Report to Manufacturer03/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown